Boundary value problems for non-parametric surfaces of prescribed mean curvature
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 3, pp. 501-548.
@article{ASNSP_1976_4_3_3_501_0,
     author = {Giusti, Enrico},
     title = {Boundary value problems for non-parametric surfaces of prescribed mean curvature},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {501--548},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 3},
     number = {3},
     year = {1976},
     mrnumber = {482506},
     zbl = {0344.35036},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1976_4_3_3_501_0/}
}
TY  - JOUR
AU  - Giusti, Enrico
TI  - Boundary value problems for non-parametric surfaces of prescribed mean curvature
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1976
SP  - 501
EP  - 548
VL  - 3
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1976_4_3_3_501_0/
LA  - en
ID  - ASNSP_1976_4_3_3_501_0
ER  - 
%0 Journal Article
%A Giusti, Enrico
%T Boundary value problems for non-parametric surfaces of prescribed mean curvature
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1976
%P 501-548
%V 3
%N 3
%I Scuola normale superiore
%U http://www.numdam.org/item/ASNSP_1976_4_3_3_501_0/
%G en
%F ASNSP_1976_4_3_3_501_0
Giusti, Enrico. Boundary value problems for non-parametric surfaces of prescribed mean curvature. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 3 (1976) no. 3, pp. 501-548. http://www.numdam.org/item/ASNSP_1976_4_3_3_501_0/

[1] I. Ya. BAKEL'MAN, Mean curvature and quasilinear elliptic equations, Sib. Math. Z., 9 (1968), pp. 1014-1040. | MR | Zbl

[2] E. Bombieri - E. De Giorgi - M. Miranda, Una maggiorazione a priori relativa alle ipersuperfici minimali non parametriche, Arch. Rat. Mech. and Anal., 32 (1969), pp. 255-267. | MR | Zbl

[3] E. Bombieri - E. Giusti, Local estimates for the gradient of non-parametric surfaces of prescribed mean curvature, Comm. Pure and Appl. Math., 26 (1973), pp. 381-394. | MR | Zbl

[4] M. Emmer, Esistenza, Unicità E Regolarità Delle Superfici Di Equilibrio Nei Capillari, Ann. Univ. Ferrara, 18 (1973), pp. 79-94. | MR | Zbl

[5] M. Emmer, Superfici di curvatura media assegnata con ostacoli, to appear in Ann. di Mat. Pura e Appl. | MR | Zbl

[6] H. Federer, Geometric measure theory, Springer-Verlag, 1969. | MR | Zbl

[7] R. Finn - C. Gerhardt, The internal sphere condition and the capillary problem, to appear. | MR | Zbl

[8] R. Finn - R. Giusti, On non parametric surfaces of constant mean curvature, to appear in Ann. Sc. Norm. Sup. Pisa. | Numdam | Zbl

[9] E. Gagliardo, Caratterizzazione delle tracce sulla frontiera relative ad alcune classi di funzioni in n variabili, Rend. Sem. Mat. Padova, 27 (1957), pp. 284-305. | Numdam | MR | Zbl

[10] C. Gerhardt, Existence and regularity of capillary surfaces, Boll. U.M.I., 10 (1974), pp. 317-335. | MR | Zbl

[11] M. Giaquinta, Sul problema di Dirichlet per le superfici a curvature media assegnata, Symposia Math., 14 (1973). | MR | Zbl

[12] M. Giaquinta, Regolarità delle superfici BV(Ω) con curvatura media assegnata, Boll. U.M.I., 8 (1973), pp. 567-578. | Zbl

[13] M. Giaquinta, On the Dirichlet problem for surfaces of prescribed mean curvature, Manus. Math., 12 (1974), pp. 73-86. | MR | Zbl

[14] M. Giaquinta - J. Soucek, Esistenza per il problema dell'area e controesempio di Bernstein, Boll. U.M.I., 9 (1974), pp. 807-817. | MR | Zbl

[15] E. Giusti, Superfici cartesiane di area minima, Rend. Sem. Mat. Fis. Milano, 40 (1970), pp. 3-21. | MR | Zbl

[16] E. Giusti, On the regularity of the solution to a mixed boundary value problem for the non-homogeneous minimal surface equation, Boll. U.M.I., 11 (1975), pp. 348-374. | MR | Zbl

[17] H. Jenkins - J. Serrin, The Dirichlet problem for the minimal surface equation in higher dimension, J. Reine und Ang. Math., 229 (1968), pp. 170-187. | MR | Zbl

[18] O.A. Ladyzenskaia - N.N. Ural'Tseva, Local estimates for gradients of solutions of non-uniformly elliptic and parabolic equations, Comm. Pure Appl. Math., 23 (1970), pp. 677-703. | MR | Zbl

[19] U. Massari, Esistenza e regolarità delle ipersuperfici di curvatura media assegnata, Arch. Rat. Mech. Anal., 55 (1974), pp. 357-382. | MR | Zbl

[20] M. Miranda, Analiticità delle superfici di area minima in R4, Rend. Acc. Naz. Lincei, Ser. VIII, 38 (1965), pp. 632-638. | MR | Zbl

[21] M. Miranda, Comportamento delle successioni convergenti di frontiere minimali, Rend. Sem. Mat. Padova, 38 (1967), pp. 238-257. | Numdam | MR | Zbl

[22] M. Miranda, Un principio di massimo forte per le frontiere minimali e una sua applicazione alla risoluzione del problema al contorno per l' equazione delle superfici di area minima, Rend. Sem. Mat. Padova, 45 (1971), pp. 355-366. | Numdam | MR | Zbl

[23] M. Miranda, Dirichlet problem with L1 data for the non-homogeneous minimal surface equation, Ind. Univ. Math. J., 24 (1974), pp. 227-241. | MR | Zbl

[24] L. Pepe, Analiticità delle superfici di equilibrio dei capillari in ogni dimensione, Symposia Math., 14 (1973). | MR | Zbl

[25] J. Serrin, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables, Phil. Trans. Royal Soc. London, A 264 (1969), pp. 313-496. | MR | Zbl

[26] L. Simon - J. Spruck, Existence and regularity of a capillary surface with prescribed contact angle, to appear in Arch. Rat. Mech. and Anal. | MR | Zbl

[27] J. Spruck, On the existence of a capillary surface with prescribed contact angle, to appear. | MR

[28] G. Stampacchia, Equations élliptiques du second ordere à coéfficients discontinus, Sém. Math. Univ. Montreal, 1966. | MR | Zbl

[29] N.S. Trudinger, On the analiticity of generalized minimal surfaces, Bull. Austr. Math. Soc., 5 (1971), pp. 315-320. | MR | Zbl

[30] N.S. Trudinger, Gradient estimates and mean curvature, Math. Z., 131 (1973), pp. 165-175. | MR | Zbl

[31] N.N. Ural'Tseva, The solvability of the capillary problem, Vestnik Leningrad Univ., no. 19, 4 (1973), pp. 54-64. | Zbl